Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I am diagnosed with mild left ventricular systolic dysfunction. Can i have a cosmetic surgery?

Hello, I was diagnosed with mild left ventricular systolic dysfunction a couple of months ago. I dont know how serious my condition is which is why I needed advice. Im 30 years old, my health issues are high blood pressure, hypothyroidism and I am a smoker. My question is, considering the health issues that ive shared would it be wise to undergo cosmetic surgery . I have given birth to four kids and my belly is seriously protruded, I still look as if im 6 or 7 months pregnant. I am not comfortable in my skin right now. I want to have lipo done in my abdomen area. Of course my health comes first...Plz give me your advice Thanks
Asked On : Thu, 6 Jan 2011
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi. Welcome To HealthcareMagic
Left Ventricular dysfunction is Classic Congestive Heart Failure. What is the Ejection fraction of your heart? It is serious because it is heart failure. But when you are on medicines, control the high BP, hypothyroidism it will not progress rapidly. You need to watch the symptoms of breathlessness, swelling in the feet, and weight. If these symptoms are present, it means, it is getting worse. Then you need diuretic medicines (lasix) for a while to take out some extra fluid out of your body and to reduce stress on your heart.

You can get the liposuction done safely. Heart failure will not cause any problems with that.

Regards, Dr. Jagdish
Answered: Thu, 6 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor